Cubic-quartic solitons in couplers with optical metamaterials having power law of refractive index


Zayed E. M. E., Alngar M. E. M., Shohib R. M. A., Biswas A., EKİCİ M., Alshehri H. M., ...More

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.29, no.03N04, 2020 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 03N04
  • Publication Date: 2020
  • Doi Number: 10.1142/s0218863520500095
  • Journal Name: JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, Compendex, INSPEC, Metadex, Civil Engineering Abstracts
  • Keywords: Kudryashov, solitons, couplers, NONLINEAR DIRECTIONAL-COUPLERS, PROPAGATION PULSE, SOLITARY WAVES, EQUATION, FIBER, MODEL
  • Yozgat Bozok University Affiliated: Yes

Abstract

This paper studies couplers in optical metamaterials that come with power law of nonlinear refractive index. The Kudryashov's approach reveals bright, singular as well as bright-singular straddled optical soliton solutions. Both twin-core couplers and multiple-core couplers are studied.